Previous |  Up |  Next


domatic number; total domatic number; $k$-ply domatic number; generalized Petersen graph
Generalized Petersen graphs are certain graphs consisting of one quadratic factor. For these graphs some numerical invariants concerning the domination are studied, namely the domatic number $d(G)$, the total domatic number $d_t(G)$ and the $k$-ply domatic number $d^k(G)$ for $k=2$ and $k=3$. Some exact values and some inequalities are stated.
[1] C. Y. Chao and S. C. Han: A note on the toughness of generalized Petersen graphs. J.  Math. Research & Exposition 12 (1987), 183–186. MR 1167349
[2] E. J. Cockayne and S. T. Hedetniemi: Towards the theory of domination in graphs. Networks 7 (1977), 247–261. DOI 10.1002/net.3230070305 | MR 0483788
[3] E. J. Cockayne, S. T. Hedetniemi and R. M. Dawes: Total domination in graphs. Networks 10 (1980), 211–219. DOI 10.1002/net.3230100304 | MR 0584887
[4] W. Dörfler: On mapping graphs and permutation graphs. Math. Slovaca (1979), 215–228.
[5] B. Piazza, R. Ringeisen and S. Stueckle: On the vulnerability of cycle permutation graphs. Ars Combinatoria 29 (1990), 289–296. MR 1046114
[6] B. Zelinka: On $k$-ply domatic numbers of graphs. Math. Slovaca 34 (1985), 313–318. MR 0756989
Partner of
EuDML logo